MAUDE Adverse Event Report: COVIDIEN 1614G LTX CATH 5CC 2-WAY 14FR; CATHETER, UROLOGICAL

COVIDIEN 1614G LTX CATH 5CC 2-WAY 14FR; CATHETER, UROLOGICAL
Model Number 1614
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/09/2020
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the balloon was not able to deflate and the catheter had to be cut in order to remove it.
 
Additional Manufacturer Narrative
Evaluation summary the device history record (dhr) review could not be retrieved as the returned sample was not in complete condition.The funnel part of the catheter where the identifying mark is printed, was not attached to the catheter.Without this information, a dhr will not be available as the lot number unknown.A sample was received for evaluation.The sample that was received was cut at the shaft area a to be removed from the patient.However further investigation had been conducted.The sample was subjected to an inflation test.It was observed that the sample was not able to be inflated as per normal practice due to a leakage on the balloon.The leakage is suspected from the use of cutter during the removal process of the sample.Thus, the reported condition could not be confirmed because further investigation cannot be conducted as the sample received was not in its complete condition.A root cause could not be determined as the sample was not in actual condition that permitted for further investigation.Since no negative trend exists, an actual root cause for the reported condition cannot be specifically identified; therefore, corrective and preventative action (capa) will be limited to the manufacturing awareness.No further corrective action is required at this time.This complaint will be recorded for tracking and trending purpose.

Brand Name
1614G LTX CATH 5CC 2-WAY 14FR
Common Device Name
CATHETER, UROLOGICAL
Manufacturer (Section D)
COVIDIEN
padang lati, mukim
paya
kangar, perlis
MY 
MDR Report Key9593312
Report Number1282497-2020-08867
Device Sequence Number3654408
Product Code KOD
UDI-Device Identifier10884521016224
UDI-Public10884521016224
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number1614
Device Catalogue Number1614
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 01/10/2020
Supplement Date Received by Manufacturer01/10/2020
Initial Report FDA Received Date01/15/2020
Supplement Report FDA Received Date03/16/2020
Patient Sequence Number1